# SDR ASOA2013062808538

- Difficulty date: June 3, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 17,758 hours, 16,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, LBL 27, FLOOR SUPPORT ANGLE IS CRACKED.  REMOVED FS 484, LBL 27, FLOOR SUPPORT ANGLE IAW SRM 51-42-21.  LOCATED & DRILLED NEW SUPPORT ANGLE & INSTALLED NEW ANGLE IAW SRM 51-40-11 & 51-42-21.
